# SDR P5CA2017081100269

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 79275515
- Part serial: TLS19237
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRESSURE REGULATING VALVE CONTROLLER FAILED PART3 ITEM 7 OF EO6736A005-CS.  REMOVED AND REPLACED THE NR 2 ENGINE PRESSURE REGULATING VALVE IAW AMM 36-11-19-004-001-002, OPS CHECKED GOOD.
